Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have failed IVF twice. Should I take reshape tablet to reduce weight?

hello doctor I am under the infertility treatment. I have undergone IVF treatment for two times first times it was a failure, the second I had a missed abortion at 3 months. Now I am planning for the next IVF in the month of october. Shall I take reshape tablet to reduce my weight. I am 164 cm height and my weight is 70.
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  245
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
dear patient,

kindly avoid any additional medications other than folic acid supplements which your doctor have given to you if you are planning for IVF in a period of 6 months, Especially tablets like reshape which outcome in pregnancy is under study trials so best is to avoid. Start practicing yoga and aerobics instead will help you in reducing weight as well as will give you a better health uptake for your next pregnancy

thank you
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor